Alert archive / Kansas / Red Flag Warnings in 2026

Red Flag Warning 13, NWS Hastings, NE

March 26, 20266 counties in Kansas; 4 counties in Nebraska

NWS Hastings, NE issued this red flag warning at Mar 26, 2026, 12:12 AM CDT for 6 counties in Kansas; 4 counties in Nebraska. It took effect at Mar 26, 2026, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2026, 12:12 AM CDT (05:12 UTC)
In effect from
Mar 26, 2026, 12:00 PM CDT
Expired
Mar 26, 2026, 8:00 PM CDT
In force
8 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Franklin County, NE, Nuckolls County, NE, Thayer County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 57 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2026-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2026-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4213 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

698 
WWUS83 KGID 260512
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
1212 AM CDT Thu Mar 26 2026

...Critical Fire Weather Concerns return This Afternoon...

NEZ075>077-260615-
/O.CAN.KGID.FW.A.0006.260326T1700Z-260327T0000Z/
Adams-Clay-Fillmore-
1212 AM CDT Thu Mar 26 2026

...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR ADAMS...CLAY...AND FILLMORE COUNTIES...

Strong north winds, with gusts to 45 MPH are anticipated this 
afternoon, but minimum relative humidities are expected to remain 
above critical thresholds. For this reason, the fire weather watch
was cancelled.

$$

KSZ005>007-017>019-NEZ084>087-261100-
/O.UPG.KGID.FW.A.0006.260326T1700Z-260327T0000Z/
/O.NEW.KGID.FW.W.0013.260326T1700Z-260327T0100Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Franklin-Webster-
Nuckolls-Thayer-
1212 AM CDT Thu Mar 26 2026

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR AREAS GENERALLY
NEAR AND SOUTH OF THE NEBRASKA AND KANSAS STATE LINE...

The National Weather Service in Hastings has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon today to 8 PM CDT this evening. The Fire Weather Watch
is no longer in effect.

* WINDS...North 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 18 to 22 percent.

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Rossi
3 follow-up statements
939 
WWUS83 KGID 261004
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
504 AM CDT Thu Mar 26 2026

KSZ005>007-017>019-NEZ084>087-270100-
/O.CON.KGID.FW.W.0013.260326T1700Z-260327T0100Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Franklin-Webster-
Nuckolls-Thayer-
504 AM CDT Thu Mar 26 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR AREAS
GENERALLY NEAR AND SOUTH OF THE NEBRASKA AND KANSAS STATE LINE...

* WINDS...North-northeast with sustained speeds of 20 to 30 mph 
  and gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
614 
WWUS83 KGID 261817
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
117 PM CDT Thu Mar 26 2026

KSZ006-007-018-019-NEZ085>087-270230-
/O.NEW.KGID.FW.W.0014.260327T1700Z-260328T0100Z/
/O.NEW.KGID.FW.A.0007.260328T1500Z-260329T0300Z/
/O.CON.KGID.FW.W.0013.000000T0000Z-260327T0100Z/
Smith-Jewell-Osborne-Mitchell-Webster-Nuckolls-Thayer-
117 PM CDT Thu Mar 26 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS 
EVENING...

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT FRIDAY...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...

The National Weather Service in Hastings has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 8 PM CDT Friday. A Fire Weather Watch has also been
issued from Saturday morning through Saturday evening.

* WINDS...Northeast 20 to 30 mph with gusts up to 40 mph this
  afternoon. North 15 to 20 mph with gusts to 30 MPH on Friday, 
  and south 20 to 30 mph with gusts up to 45 mph on Saturday. 

* RELATIVE HUMIDITY...As low as 25 percent this afternoon. As low
  as 15 percent on Friday and Saturday afternoons. 

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ040-041-047>049-062>064-075>077-270230-
/O.NEW.KGID.FW.W.0014.260327T1700Z-260328T0100Z/
/O.NEW.KGID.FW.A.0007.260328T1500Z-260329T0300Z/
Greeley-Nance-Howard-Merrick-Polk-Hall-Hamilton-York-Adams-Clay-
Fillmore-
117 PM CDT Thu Mar 26 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT FRIDAY... 

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...

The National Weather Service in Hastings has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 8 PM CDT Friday. A Fire Weather Watch has also been
issued from Saturday morning through Saturday evening.

* WINDS...North 15 to 20 mph with gusts to 30 MPH on Friday, 
  and south 20 to 30 mph with gusts up to 45 mph on Saturday. 

* RELATIVE HUMIDITY...As low as 15 percent both Friday and
  Saturday afternoons. 

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ005-017-NEZ084-270230-
/O.NEW.KGID.FW.A.0007.260328T1500Z-260329T0300Z/
/O.CON.KGID.FW.W.0013.000000T0000Z-260327T0100Z/
Phillips-Rooks-Franklin-
117 PM CDT Thu Mar 26 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...

The National Weather Service in Hastings has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Saturday morning through Saturday evening.

* WINDS...Northeast 20 to 30 mph with gusts up to 40 mph this
  afternoon. South 20 to 30 mph with gusts to 45 mph on Saturday. 

* RELATIVE HUMIDITY...As low as 15 percent this afternoon and as
  low as 15 percent Saturday afternoon. 

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ039-046-060-061-072>074-082-083-270230-
/O.NEW.KGID.FW.A.0007.260328T1500Z-260329T0300Z/
Valley-Sherman-Dawson-Buffalo-Gosper-Phelps-Kearney-Furnas-Harlan-
117 PM CDT Thu Mar 26 2026

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

The National Weather Service in Hastings has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Saturday morning through Saturday evening.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
966 
WWUS83 KGID 270059
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
759 PM CDT Thu Mar 26 2026

...Dangerous Fire Weather Conditions will Return Friday and likely
again Saturday to at least parts of the local area...

KSZ006-007-018-019-NEZ085>087-270900-
/O.EXP.KGID.FW.W.0013.000000T0000Z-260327T0100Z/
/O.CON.KGID.FW.W.0014.260327T1700Z-260328T0100Z/
/O.CON.KGID.FW.A.0007.260328T1500Z-260329T0300Z/
Smith-Jewell-Osborne-Mitchell-Webster-Nuckolls-Thayer-
759 PM CDT Thu Mar 26 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY... 

...FIRE WEATHER  WATCH REMAINS IN EFFECT FROM SATURDAY MORNING 
THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY...
 
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND 
AND LOW RELATIVE HUMIDITY...

* WINDS...North 15 to 20 mph with gusts to 30 MPH on Friday, 
  and south 20 to 30 mph with gusts up to 45 mph on Saturday. 

* RELATIVE HUMIDITY...As low as 15 percent both Friday and
  Saturday afternoons. 

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ005-017-NEZ084-270900-
/O.EXP.KGID.FW.W.0013.000000T0000Z-260327T0100Z/
/O.CON.KGID.FW.A.0007.260328T1500Z-260329T0300Z/
Phillips-Rooks-Franklin-
759 PM CDT Thu Mar 26 2026

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY...
 
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND 
AND LOW RELATIVE HUMIDITY FOR...

* WINDS...South 20 to 30 mph with gusts up to 45 mph Saturday.

* RELATIVE HUMIDITY...As low as 15 percent Saturday.

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ040-041-047>049-062>064-075>077-270900-
/O.CON.KGID.FW.W.0014.260327T1700Z-260328T0100Z/
/O.CON.KGID.FW.A.0007.260328T1500Z-260329T0300Z/
Greeley-Nance-Howard-Merrick-Polk-Hall-Hamilton-York-Adams-Clay-
Fillmore-
759 PM CDT Thu Mar 26 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING 
THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY...

* WINDS...North 15 to 20 mph with gusts to 30 MPH on Friday, 
  and south 20 to 30 mph with gusts up to 45 mph on Saturday. 

* RELATIVE HUMIDITY...As low as 15 percent both Friday and
  Saturday afternoons. 

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ039-046-060-061-072>074-082-083-270900-
/O.CON.KGID.FW.A.0007.260328T1500Z-260329T0300Z/
Valley-Sherman-Dawson-Buffalo-Gosper-Phelps-Kearney-Furnas-Harlan-
759 PM CDT Thu Mar 26 2026

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY...

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fire that develops will spread quickly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Rossi

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Mar 25, 6:59 PM CDT, 5 hours 13 minutes earlier. Its key messages:

  • Fire weather continues to be the primary forecast concern. Each day has potential for at least near-critical fire weather conditions.
  • A cold front will bring in gusty northwest winds for Thursday.
  • A few sprinkles are possible during the day on Thursday, and there is a low chance for light rain Thursday night. Most locations will not see anything measurable.
  • Near-normal temperatures for Friday and Saturday, but another round of impressive warmth returns for early next week.
Area forecast discussion, Mar 25, 6:59 PM CDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
659 PM CDT Wed Mar 25 2026

...AVIATION UPDATE...

.KEY MESSAGES...

- Fire weather continues to be the primary forecast concern.
  Each day has potential for at least near-critical fire weather
  conditions.

- A cold front will bring in gusty northwest winds for Thursday.

- A few sprinkles are possible during the day on Thursday, and
  there is a low chance for light rain Thursday night. Most
  locations will not see anything measurable.

- Near-normal temperatures for Friday and Saturday, but another
  round of impressive warmth returns for early next week.

&&

.DISCUSSION...
Issued at 230 PM CDT Wed Mar 25 2026

This afternoon, deep mixing in the west-northwesterly surface
flow has resulted in another day of record-breaking high
temperatures. Many areas will top 90 degrees by late afternoon.

Winds should fall of pretty quickly this evening before turning
back to the south. Steady south wind will keep overnight
temperatures well above normal as well. In fact, our Thursday
morning temperatures (50s to near 60) are very close to our
normal HIGH temperatures for late March.

The cold front for Thursday has trended a touch slower, which
means that southeastern areas could make a run into the 80s and
possibly near 90 before the front moves through. This also
heightens the fire weather threat, and therefore a Fire Weather
Watch was issued for southeastern parts of the area. The front
is expected to move through between 9am in the north and 3pm in
far southern portions of the area. Behind the front, stiff
north winds will increase, with gusts likely around 40 MPH.

Some sprinkles are possible near and behind the front during
the day Thursday, but the chance for anything measurable is very
low. A few additional showers are possible as the upper level
trough moves through Thursday night into Friday morning, but
most locations will likely miss out on this as well. More
widespread rain chances will remain well to our south with the
cold front.

North winds will decrease a bit on Friday, but will still remain
somewhat breezy, especially in the morning. Friday high
temperatures are expected to be in the 50s...which is actually just
a few degrees below climatological normals.

The pattern flips back to warm this weekend and into the early
part of next week. Breezy south winds return on Saturday, aiding
temperatures back into the 60s, and widespread 80s are expected
Sunday through Tuesday. The next meaningful chance for rain
will be Tuesday into Wednesday (March 31 into April 1).

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 652 PM CDT Wed Mar 25 2026

For KGRI/KEAR Airports:

VFR conditions will prevail through the period with only some
passing mid/high level clouds and good VSBYS anticipated.

For tonight...expect light winds at both terminals through the
evening hours...with southerly winds increasing to around 8-10
KTS aft 06/06Z when the LLJ begins to increase across the area.
This will result in modest LLWS at both terminal through around
26/13Z...when the LLJ should weaken ahead of an approaching
cold front. This cold front will shift the winds and bring gusty
N winds to near 35 KTS to both terminals by late morning/early
afternoon. These winds will then likely remain gusty through the
end of the period. No precipitation or lower CIGS are
anticipated with this front.

&&

.FIRE WEATHER...
Issued at 238 PM CDT Wed Mar 25 2026

Rest of Today:
Deep mixing will continue to result in at least periodic gusts
to near 25 MPH through early evening. Record warmth has resulted
in humidity near 10% in many areas. The Red Flag Warning
remains in effect until 8pm.

Thursday:
As mentioned above, the front has trended slower, which will
allow southeastern areas to warm into the 80s, with humidity
briefly near 20% ahead of the front. The frontal passage will
result in rising RH values, but increasing gusts will keep the
fire danger relatively high through the afternoon hours. A Fire
Weather Watch is in effect for areas southeast of a line from
Phillipsburg to Hastings to Geneva.

Friday:
Overall, the fire weather threat for Friday is lower than
previous days (but not zero, either). North winds will be on a
decreasing trend, but some gusts near 25-30 mph remain possible
(especially late morning and early afternoon). The post-frontal
airmass will be noticably cooler...but also quite dry. Despite
high temperatures only in the 50s, humidity is expected to dip
to 15-20% across the entire area.

Saturday:
Critical conditions are currently forecast for nearly the entire
area on Saturday. Winds return to the south, gusting 30-40 MPH
in the afternoon. It will not be excessively warm, but
temperatures should reach the 60s, which will drive humidity
down into the 15-20% range.

Sunday-Tuesday:
Well-above normal temperatures (80s) return for Sunday through
Tuesday. Increasing low-level moisture may help prevent
widespread fire weather issues, but at least near-critical fire
weather conditions are possible each day.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...Fire Weather Watch from Thursday afternoon through Thursday
     evening for NEZ075>077-084>087.
KS...Fire Weather Watch from Thursday afternoon through Thursday
     evening for KSZ005>007-017>019.

&&

DISCUSSION...Mangels
AVIATION...Rossi
FIRE WEATHER...Mangels
Hazardous weather outlook, Mar 25, 7:00 PM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
700 PM CDT Wed Mar 25 2026

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
270000-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
700 PM CDT Wed Mar 25 2026

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A strong cold front will move through the area on Thursday, and
north winds will gust to around 40 MPH behind the front. The
winds, combined with warm and dry conditions ahead of the front
will result in near critical to critical fire weather conditions.
The highest overall fire threat is along and southeast of a line
from Phillipsburg to Hastings to Geneva, and a Fire Weather Watch
is in effect for this area.

Low humidity and continued breezy north winds will result in
another round of near-critical fire weather conditions on Friday.

Widespread critical fire weather conditions return to the area on
Saturday as winds turn back to the south.

Elevated to near critical fire weather conditions remain possible
Sunday through Tuesday as well above normal temperatures return
to the area.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Rossi

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 1:17 PM CDTFire Weather WatchGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith19 hr
Mar 26, 1:17 PM CDTRed Flag WarningGIDJewell, Mitchell, Osborne, Smith30 hr

Nearby

Red Flag Warnings in Kansas, 2026Red Flag Warnings in Nebraska, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.